MAUDE Adverse Event Report: U&I CORPORATION L'DISQ C; ELECTROSURGICAL DEVICE AND ACCESSORIES

U&I CORPORATION L'DISQ C; ELECTROSURGICAL DEVICE AND ACCESSORIES
Model Number PC01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 03/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have reviewed the device history record (manufacturing & inspection) of l'disq c.But we cannot find any quality problem in dhr.After removal surgery, the patient is now recovering at home.
 
Event or Problem Description
This event occurred in (b)(6).The patient had disc disease between c5 and c6 vertebrae.The patient underwent disc decompression procedure to eliminate herniated tissues of the disc on (b)(6) 2018.Tip of the device (l'disq c) was broken off in process of the procedure.On last week of (b)(6), broken tip was removed from disc through surgery.

Brand Name
L'DISQ C
Common Device Name
ELECTROSURGICAL DEVICE AND ACCESSORIES
Manufacturer (Section D)
U&I CORPORATION
20, sandan-ro, 76beon-gil
uijeongbu-si, gyeonggi-do 11781
KS  11781
MDR Report Key7410425
Report Number9617297-2018-00001
Device Sequence Number1636745
Product Code GEI
UDI-Device Identifier08800015911818
UDI-Public08800015911818
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132797
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2019
Device Model NumberPC01
Device Lot NumberA17K125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2018
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR